# SDR ASAA0782082

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Aircraft time: 54,121 hours, 28,969 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 59670952
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTHAND SIDE OF VERTICAL STABILIZER EXTERNAL VERTICAL TO FUSELAGE JOIN STRAP (ATTACH ANGLE) IS CRACKED.  REPLACED DAMAGED SECTION OF JOIN STRAP PER SRM 53-05.
